It’s been a little over three weeks. The neurologist said that after two weeks, my migraines and headaches should be substantially reduced. I haven’t spoken about it much even to people close to me because I didn’t want to jinx it, but right around the two-week mark, my headaches faded. I did have a migraine the day after the injections, followed by a lingering headache for about a week, but my neurologist didn’t think it was caused by the Botox. I know my body and have a feeling it was, especially because the introduction or removal of medication can exacerbate lupus symptoms and flares, so I was put on a prednisone taper just to be safe.
Most doctors suggest focusing on the quality of the skin with a proper regimen that includes daily exfoliation and SPF protection, as well regular chemical peels or specialized treatments such as Clear and Brilliant laser resurfacing during this decade. Still, there are exceptions. If constant eyebrow furrowing has resulted in the first signs of an angry crease or premature crow’s feet due to naturally thin skin are a persistent cause of frustration, injectibles can help. But as any good dermatologist will note, there is a caveat: When it comes to Botox and filler, there's a fine line between targeted tweaks and doing too much too soon. Here, in-demand experts share their guidelines for women in their 20s.
Spread of toxin effects. The effect of botulinum toxin may affect areas away from the injection site and cause serious symptoms including: loss of strength and all-over muscle weakness, double vision, blurred vision and drooping eyelids, hoarseness or change or loss of voice, trouble saying words clearly, loss of bladder control, trouble breathing, and trouble swallowing.
×